Mathematical Problems in Engineering
Volume 1 (1995), Issue 1, Pages 27-36
Optimality conditions for systems driven by nonlinear evolution equations
Florida Institute of Technology, Department of Applied Mathematics , Melbourne 32901-6988, Florida, USA
Received 1 September 1994
Copyright © 1995 N. Papageorgiou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Using the Dubovitskii-Milyutin theory we derive necessary and sufficient conditions for optimality for a class of Lagrange optimal control problems monitored by a nonlinear evolution equation and involving initial and/or terminal constraints. An example of a parabolic control system is also included.